Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 82, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Aug 25, 2020, 6:22 PM EDT for Suffolk County, New York. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2020, 6:22 PM EDT (22:22 UTC)
- Expired
- Aug 25, 2020, 7:00 PM EDT
- In force
- 38 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Suffolk County, NY
The radar
The Brookhaven radar (KOKX), 26 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 6:22 PM EDT | TSTM WND DMG | 1 Sw Old Field, NY | DOWNED TREE REPORTED BY UTILITY COMPANY RESULTING IN POWER OUTAGE NEAR CRANE NECK ROAD WITH TIME ESTIMATED BY RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 3:12 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 239 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1429 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
224
WUUS51 KOKX 252222
SVROKX
NYC103-252300-
/O.NEW.KOKX.SV.W.0082.200825T2222Z-200825T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
622 PM EDT Tue Aug 25 2020
The National Weather Service in Upton NY has issued a
* Severe Thunderstorm Warning for...
Suffolk County in southeastern New York...
* Until 700 PM EDT.
* At 622 PM EDT, severe thunderstorms were located along a line
extending from near Rocky Point to near Centerport, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Islip, Huntington, Patchogue, Port Jefferson, Northport, Commack,
Manorville, Stony Brook, Deer Park, Shirley, Brentwood, Medford,
Huntington Station, Hauppauge and Wading River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4067 7323 4068 7306 4072 7295 4074 7301
4069 7313 4070 7320 4068 7325 4094 7351
4096 7350 4094 7342 4097 7339 4094 7334
4092 7322 4093 7317 4097 7317 4099 7312
4099 7280 4081 7251 4062 7318
TIME...MOT...LOC 2222Z 320DEG 29KT 4103 7292 4093 7340
HAIL...1.00IN
WIND...60MPH
$$
JM2 follow-up statements
504
WWUS51 KOKX 252240
SVSOKX
Severe Weather Statement
National Weather Service New York NY
640 PM EDT Tue Aug 25 2020
NYC103-252300-
/O.CON.KOKX.SV.W.0082.000000T0000Z-200825T2300Z/
Suffolk NY-
640 PM EDT Tue Aug 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR WESTERN SUFFOLK COUNTY...
At 639 PM EDT, severe thunderstorms were located along a line
extending from Wading River to Commack, moving southeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Islip, Huntington, Patchogue, Port Jefferson, Northport, Commack,
Manorville, Stony Brook, Deer Park, Shirley, Brentwood, Medford,
Huntington Station, Hauppauge and Wading River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4067 7323 4066 7316 4068 7306 4072 7295
4073 7295 4074 7301 4071 7312 4069 7313
4070 7320 4068 7325 4087 7343 4088 7343
4091 7335 4093 7317 4097 7317 4099 7312
4098 7306 4099 7280 4081 7251 4062 7318
TIME...MOT...LOC 2239Z 320DEG 29KT 4094 7282 4084 7330
HAIL...<.75IN
WIND...60MPH
$$
JM283
WWUS51 KOKX 252257
SVSOKX
Severe Weather Statement
National Weather Service New York NY
657 PM EDT Tue Aug 25 2020
NYC103-252307-
/O.EXP.KOKX.SV.W.0082.000000T0000Z-200825T2300Z/
Suffolk NY-
657 PM EDT Tue Aug 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SUFFOLK COUNTY WILL
EXPIRE AT 700 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern New York.
LAT...LON 4067 7323 4066 7316 4068 7306 4072 7295
4073 7295 4074 7301 4071 7312 4069 7313
4070 7320 4068 7325 4087 7343 4088 7343
4091 7335 4093 7317 4097 7317 4099 7312
4098 7306 4099 7280 4081 7251 4062 7318
TIME...MOT...LOC 2257Z 320DEG 29KT 4084 7271 4074 7319
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:39 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Aug 25, 4:39 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service New York NY
439 PM EDT Tue Aug 25 2020
.SYNOPSIS...
A cold front will move across the area this evening. High
pressure builds in for Wednesday. A warm front approaches
Wednesday night. A warm front lifts north into the area on
Thursday, then stalls across the region through the first half
of the weekend. High pressure then builds in for Sunday into
Monday, followed by the next frontal system approaching on
Tuesday.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
Severe thunderstorm watch in effect for entire region until
10PM.
Scattered showers and thunderstorms will move across parts of
the region through early this evening. Some thunderstorms could
be severe with main threat of damaging winds. Surface CAPE of
around 1500 J/kg and 0-6 km AGL bulk shear of 35-40 kt are the
ingredients factoring into this severe potential. Damaging
winds will be the primary threat but large hail cannot be ruled
out either.
Brief heavy rain can be expected with any thunderstorm.
There is a high risk of rip current development at the Atlantic
Ocean beaches today.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
For this evening after 8PM, expecting any remaining showers and
thunderstorms to be located south of Long Island and along the
cold front boundary.
A much cooler and drier airmass will then advect into the region on
a more northwesterly flow. Weak high pressure will begin to
build in from Ontario. Clouds will diminish tonight but boundary
layer winds will stay breezy especially along the coast. This
will keep lows in the low to mid 60s along the coast. Lows will
be in the upper 50s across the interior.
A much drier and cooler airmass remains in the region on
Wednesday. Highs forecast are only in the mid 70s to near 80 (a
few degrees below normal) with dewpoints dropping into the mid
40s to near 50.
For Wednesday night, a weak embedded shortwave with associated
positive vorticity advection will move into the region. At the
surface, the pressure gradient will weaken with an approaching
warm front. Dry conditions expected much of the night with a
chance of rain showers returning late Wednesday night. Lows will
be near to slightly warmer compared to the previous night with
values in the upper 50s to upper 60s.
There will be a moderate risk of rip currents at Atlantic Ocean
beaches of Suffolk County on Wednesday.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
Low pressure traversing the Great Lakes will lift a warm front into
the region Thursday morning. A few showers are possible with the
arrival of the warm front Thursday morning, but the better chance of
precipitation comes during the afternoon. Once the front lifts to
the north, daytime heating combined with an increasingly moist and
unstable air mass will result in the potential for strong to severe
thunderstorms. SPC has placed the entire region in a slight risk of
severe weather, with the primary threat being the potential for
strong damaging winds.
While precipitation chances will diminish Thursday night, the front
lingers near the area, providing a focus for additional showers and
thunderstorms through the day on Saturday. Current thinking is that
Thursday night into Friday morning will remain mostly dry, then a
combination of another surface low tracking through the Great Lakes
and the remnants of Tropical Cyclone Laura will bring the potential
for a prolonged period of wet weather beginning later in the day on
Friday through Saturday before the entire system moves offshore on
Sunday. Given the inherent uncertainty in the track of the tropical
system and how much interaction occurs between its remnants and the
approaching midlatitude system, continued to cap PoPs at chance
through the weekend. With that said, given the potential for
tropical moisture to be entrained, the potential exists for periods
of moderate to heavy rain.
Models are in relatively good agreement with precipitation exiting
the region on Sunday, with maybe some lingering showers across far
eastern Long Island and southeast Connecticut Sunday morning.
Thereafter, high pressure builds into the region, with
noticeably cooler temperatures and lower dew points. The next
frontal system then begins to approach the region on Tuesday.
Temperatures will gradually decrease through the period, with highs
in the mid to upper 80s Thursday and Friday falling back into the
upper 70s to around 80 for Sunday into the start of next week.
Overnight lows will also become more seasonable towards the latter
half of the long term period as well, ranging from the mid 50s north
and west to the mid 60s at the coast once the system pushes offshore
this weekend.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Low pressure moves through eastern Canada today bringing a cold
front through the terminals this afternoon into early evening.
High pressure then builds in from the northwest behind the cold
front.
VFR. There is a chance of MVFR or lower conditions with
thunderstorms expected to move across the terminals this
afternoon, 19Z through 00Z. Some of the thunderstorms may
produce strong and gusty winds, small hail is also possible.
Winds west near 15 kt, gusting 20 to 25 kt this aftn. With the
passage of a cold front winds shift to NW, around 310 true for a
few hours, with gusts around 25 kt. Gusts gradually end late
tonight/toward Wednesday morning, with winds diminishing to 10
kt or less. Speeds pick up again during the day with direction
continued NW.
...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...
There is uncertainty with the timing and areal coverage of the
thunderstorms this aftn and eve. Amendments will be possible.
Low confidence forecast regarding thunderstorms.
.OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
.Rest of Wednesday...VFR.
.Thursday...VFR. There is a chance of showers and thunderstorms
with MVFR or lower possible.
.Friday...Mainly VFR, with areas MVFR possible in thunderstorms.
.Saturday...MVFR or lower possible with showers and tstms.
.Sunday...VFR.
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
&&
.MARINE...
SCA conditions expected for all waters except NY Harbor and
Western Long Island Sound tonight through 10AM Wednesday. The
SCA for the ocean goes until 12PM Wednesday. SCA could
potentially go longer into the afternoon on Wednesday but the
pressure gradient will not be too tight and confidence was low
on this possibility so kept below SCA conditions in current
forecast. Well below SCA conditions expected Wednesday night
with the weakening pressure gradient.
Sub-SCA conditions are expected to continue on the waters through
the period from Thursday through Tuesday, although seas may
approach 5 ft on the ocean on Sunday as a cold front crosses the
region.
&&
.HYDROLOGY...
Minor flooding possible with thunderstorms this afternoon into
early this evening.
Periods of moderate to heavy rain are possible Friday into Saturday
as the remnants of Laura interact with a midlatitude system. This
will result in at least the potential for some hydrologic impacts
during this period, but uncertainty remains high at this time.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Rip Current Risk until 9 PM EDT this evening for NYZ075-
080-081-178-179.
NJ...None.
MARINE...Small Craft Advisory until 10 AM EDT Wednesday for ANZ330-340-
345.
Small Craft Advisory until noon EDT Wednesday for ANZ350-353-
355.
&&
SYNOPSIS...FEB/JM
NEAR TERM...JM
SHORT TERM...JM
LONG TERM...FEB
AVIATION...
MARINE...FEB/JM
HYDROLOGY...FEB/JMHazardous weather outlook, Aug 25, 3:47 PM EDT, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service New York NY 347 PM EDT Tue Aug 25 2020 NYZ075-080-081-178-179-262000- Kings (Brooklyn)-Southwestern Suffolk-Southeastern Suffolk- Southern Queens-Southern Nassau- 347 PM EDT Tue Aug 25 2020 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a low probability for widespread hazardous weather that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. Please safely report significant weather conditions while following local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-262000- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Northwestern Suffolk-Northeastern Suffolk- Northern Queens-Northern Nassau- 347 PM EDT Tue Aug 25 2020 ...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a low probability for widespread hazardous weather that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. Please safely report significant weather conditions while following local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ330-335-338-340-345-350-353-355-262000- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 347 PM EDT Tue Aug 25 2020 ...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a low probability for widespread hazardous weather that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation according to Standard Operating Procedures is requested and appreciated. Please safely report significant weather conditions while following local, state, and CDC guidelines. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Aug 25, 4:25 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service New York NY
425 PM EDT Tue Aug 25 2020
NYZ067-068-252115-
Putnam-Orange-
425 PM EDT Tue Aug 25 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ORANGE AND WESTERN
PUTNAM COUNTIES...
At 425 PM EDT, a strong thunderstorm was located near Ellenville,
moving southeast at 40 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Newburgh, Walden, Cold Spring, West Point, New Windsor, New
York--Newark, Fahnestock State Park, Gardnertown, Putnam Valley,
Highland Falls, Cornwall On Hudson, Firthcliffe, Orange Lake,
Balmville and Vails Gate.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4160 7425 4158 7413 4161 7413 4160 7409
4161 7407 4158 7405 4159 7395 4153 7400
4146 7400 4144 7398 4149 7393 4152 7363
4133 7385 4133 7393 4160 7432 4163 7426
TIME...MOT...LOC 2025Z 307DEG 36KT 4169 7424
FEBSpecial weather statement, Aug 25, 4:36 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service New York NY
436 PM EDT Tue Aug 25 2020
NYZ067-252100-
Orange-
436 PM EDT Tue Aug 25 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ORANGE COUNTY...
At 436 PM EDT, a strong thunderstorm was located over Millrift, or
near Port Jervis, moving southeast at 40 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Middletown, Warwick, Florida and Unionville.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4150 7465 4131 7426 4121 7438 4136 7469
4137 7469 4139 7471 4140 7474 4143 7474
4143 7476 4145 7476 4146 7475 4149 7476
TIME...MOT...LOC 2036Z 307DEG 35KT 4143 7476
FEBSpecial weather statement, Aug 25, 5:00 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service New York NY
500 PM EDT Tue Aug 25 2020
CTZ005-NYZ068-070-252145-
Northern Fairfield-Putnam-Northern Westchester-
500 PM EDT Tue Aug 25 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD...NORTHERN
WESTCHESTER AND PUTNAM COUNTIES...
At 459 PM EDT, a strong thunderstorm was located over Fahnestock
State Park, or near Beacon, moving southeast at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Danbury, New Canaan, Brewster, Cold Spring, Newtown, Lake Carmel,
Mahopac, Carmel, Ridgefield, Monroe, Bethel, Wilton, Bedford, Weston
and Redding.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4134 7328 4120 7347 4121 7348 4117 7359
4144 7398 4149 7393 4151 7368
TIME...MOT...LOC 2059Z 307DEG 35KT 4148 7385
FEBLocal storm report, Aug 25, 5:52 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
552 PM EDT TUE AUG 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG OAKLAND 41.03N 74.24W
08/25/2020 BERGEN NJ TRAINED SPOTTER
LARGE (8-10 INCH) TREE LIMB DOWN ACROSS ROAD AT WINTERS
STREET.
&&
BCLocal storm report, Aug 25, 6:21 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
621 PM EDT TUE AUG 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND DMG WYCKOFF 41.00N 74.17W
08/25/2020 BERGEN NJ TRAINED SPOTTER
AT WEISCH LANE, TREE DOWN ON UTILITY POLE
&&
BCLocal storm report, Aug 25, 6:22 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
622 PM EDT TUE AUG 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TSTM WND DMG WYCKOFF 41.00N 74.17W
08/25/2020 BERGEN NJ TRAINED SPOTTER
POWERLINES DOWN AT HOLLY AND MOUNTAIN AVE
&&
BCThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 11:45 AM EDT | Rip Current Statement | OKX | Kings, Nassau, Queens, Suffolk | 9 hr |
| Aug 25, 3:40 PM EDT | Special Weather Statement | OKX | Westchester | 35 min |
| Aug 25, 3:48 PM EDT | Small Craft Advisory | OKX | 19 hr | |
| Aug 25, 4:01 PM EDT | Special Weather Statement | OKX | Bronx, Nassau | 44 min |
| Aug 25, 4:25 PM EDT | Special Weather Statement | OKX | Putnam | 50 min |
| Aug 25, 4:36 PM EDT | Special Weather Statement | OKX | Orange | 24 min |
| Aug 25, 4:52 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Rockland | 38 min |
| Aug 25, 5:00 PM EDT | Special Weather Statement | OKX | Putnam | 45 min |
| Aug 25, 5:14 PM EDT | Severe Thunderstorm Warning | OKX | Putnam, Westchester | 46 min |
| Aug 25, 5:25 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Rockland, Westchester | 50 min |
| Aug 25, 5:56 PM EDT | Special Marine Warning | OKX | 49 min | |
| Aug 25, 6:00 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Kings, Nassau, New York, Queens, Westchester | 45 min |
| Aug 25, 6:16 PM EDT | Special Marine Warning | OKX | 59 min | |
| Aug 25, 6:26 PM EDT | Severe Thunderstorm Warning | OKX | Kings, Nassau, Queens | 32 min |
| Aug 25, 7:10 PM EDT | Special Marine Warning | OKX | 33 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.